# SDR AALA970228

- Difficulty date: January 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859AA
- Make and model: Boeing 727223
- Aircraft serial: 21086
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 930
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACK ON FRAME AT STATION 930 AT STRINGER 14R.  INSTALLED DOUBLER PER FIG 3 OF SB 727-53-0162.  REWORK PRING 65C25313.  (M)
